AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Algebraic \(K\)-Theory
Edited by: Grzegorz Banaszak and Wojciech Gajda, Adam Mickiewicz University, Poznań, Poland, and Piotr Krasoń, Szczecin University, Poland

Contemporary Mathematics
1996; 210 pp; softcover
Volume: 199
ISBN-10: 0-8218-0511-8
ISBN-13: 978-0-8218-0511-4
List Price: US$63
Member Price: US$50.40
Order Code: CONM/199
[Add Item]

Request Permissions

This book contains proceedings of the research conference on algebraic \(K\)-theory that took place in Poznań, Poland, in September 1995. The conference concluded the activity of the algebraic \(K\)-theory seminar held at the Adam Mickiewicz University in the academic year 1994-1995. Talks at the conference covered a wide range of current research activities in algebraic \(K\)-theory. In particular, the following topics were covered:

  • \(K\)-theory of fields and rings of integers.
  • \(K\)-theory of elliptic and modular curves.
  • Theory of motives, motivic cohomology, Beilinson conjectures.
  • Algebraic \(K\)-theory of topological spaces, topological Hochschild homology and cyclic homology.

With contributions by some leading experts in the field, this book provides a look at the state of current research in algebraic \(K\)-theory.


Graduate students and research mathematicians interested in algebraic geometry, topology, and number theory.

Table of Contents

  • D. Arlettaz -- A topological proof of the vanishing of the product of \(K_3(\mathbb Z)\) with \(K_1(\mathbb Z)\)
  • G. Banaszak and W. Gajda -- On the arithmetic of cyclotomic fields and the \(K\)-theory of \(\mathbb Q\)
  • S. Betley -- On stable \(K\)-theory with twisted coefficients
  • S. Bloch -- The Postnikov tower in algebraic \(K\)-theory
  • D. Burghelea -- Free loop spaces, power maps and \(K\)-theory
  • A. Dąabrowski -- On the symmetric power of an elliptic curve
  • H. Gangl -- Families of functional equations for polylogarithms
  • C. H. Giffen -- Bott periodicity and the \(Q\)-construction
  • J. F. Jardine -- Descent problems for \(K\)-theory of fields of Galois cohomological dimension one
  • B. Köck -- On Adams operations on the higher \(K\)-theory group rings
  • A. Nenashev -- Double short exact sequences produce all elements of Quillen's \(K_1\)
  • R. Schwänzl, R. Staffeldt, and F. Waldhausen -- Stable \(K\)-theory and topological Hochschild homology of \(A_\infty\) rings
  • C. Sherman -- Connecting homomorphisms in localization sequences
  • M. Szyjewski -- On the Witt ring of a Grassmann variety
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia